Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My heart palpitates whenever i eat and i feel acidity and dizziness. Is my problem heart related or gastrology related ?

Hi am 32 male l have undergone angioplasty two months ago my hgt is six feet n wght 93kg after tht it was stable but now am feeling dizzy all the time am taking clavix cardivas fibrovas but what is goin on is am having acidity prob stomach pain i checked out to find that i hve gall bladder stone of 17mm and stomach activity is connected to my heart whenever i eat my tummy reacts after that my heart palpilates starts after a while it stops but whenever i eat drink or my digestion system works my palpl starts my cardio dr said its ok thr no med for it i went to gastro dr he gave udiliv some antacids isabgol n told me will be ok in future but i cannot consentrate confused my heart palpl n light dizzines my future hangs in darkness i went to pychartis he gave versidep to help me relax i cannot run climb stairs or do daily activities i stats to palpilates n shorth of breath n uncomfortable stomach plx help me out
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Hi. Thanks for posting your query and for using Health Care Magic

Well you have two categories of symptoms
1. Burning sensation in stomach which is likely related to gastritis. You are on multple medication which can contribute to this.
2. Palpitations, light headedness and shortness of breath on exertion. You should get two tests to r/o cardiac involvement. One an ECHO and second a HOLTER. This will conclusively rule out any major cadriac problem and you can be reassured.

Hope this answers your query.
Do get back with reports for further information

Thanks and Regards

Dr Kiran
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor